# SDR AALA202201317489

- Difficulty date: January 21, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 22,883 hours, 10,826 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Sys
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS CREW REPORTED STRONG ODOR BURNT OIL ON TAKE OFF AND LANDING\. UPON OUR ARRIVAL AT AIRCRAFT WE COULD SMELL THE ODOR EVEN WITH OUR MASKS ON AND THE CABIN DOOR OPEN. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU.   MAINTENANCE FOUND THE APU COOLING FAN LEAKING OIL CAUSING THE ODOR. REPLACED THE COOLING FAN PACKINGS PER AMM 49-52-31. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARD CARD 26L00021004 WITH NO ODORS BEING NOTED.
